# SDR IPXA2017042716529

- Difficulty date: April 16, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING XOS 770 FIXED L/E BEADED DOUBLER CRACKED AT TWO PLACES.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 205. MAJOR.
